Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ n$-metaharmonic functions and harmonic functions of infinite order


Author: Avner Friedman
Journal: Proc. Amer. Math. Soc. 8 (1957), 223-229
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0085430-7
MathSciNet review: 0085430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, Sur les décompositions des fonctions analytiques uniformes et sur leurs applications, Acta Math. 65 (1935), no. 1, 1–156 (French). MR 1555402, https://doi.org/10.1007/BF02420944
  • [2] -, Sur un théorème de la théorie des fonctions analytiques de plusieurs variables complexes, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 16-18.
  • [3] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, New York, 1945.
  • [4] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, Berlin, 1937.
  • [5] Carlo Tolotti, Sulla struttura delle funzioni iperarmoniche in piu’ variabili indipendenti, Giorn. Mat. Battaglini (4) 1(77) (1947), 61–117 (Italian). MR 0025033
  • [6] E. C. Titchmarsh, Theory of functions, Oxford, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085430-7
Article copyright: © Copyright 1957 American Mathematical Society